Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Bounds for the spectral radius of a matrix


Authors: N. A. Derzko and A. M. Pfeffer
Journal: Math. Comp. 19 (1965), 62-67
MSC: Primary 15.55
MathSciNet review: 0171792
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 15.55

Retrieve articles in all journals with MSC: 15.55


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1965-0171792-1
Article copyright: © Copyright 1965 American Mathematical Society